# SDR ASAA2021070635295

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,143 hours, 16,135 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVERHEAD LIGHT ILLUMINATED DURING PREFLIGHT. GROUNDED - YES. PACK LIGHT ON WILL NOT RESET PERFORMED RH PACK TEMP CONTROL BITE CONTROLLER LOG FAULT RH PACK TCV REF B737-800 FIM 21-62 TASK 801/FIM 21-62 TASK 831. RESET TCV CB R/H PACK LIGHT EXTINGUISHED RAN PACKS FOR 30 MIN NO FAULTS LH AND RH PACK IN NORMAL.
